RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 65, Issue 3  


Stability and bifurcation under periodic perturbations of the equilibrium position of an oscillator with an infinitely large or infinitely small oscillation frequency
Yu. N. Bibikov
323
Exact classification of divergence-free nondivergent vector fields on surfaces of small genus
B. S. Kruglikov
336
Transformations of special spines and special polyhedra
A. Yu. Makovetskii
354
Uniform approximations of Stieltjes functions by means of an orthoprojection onto the set of rational functions
A. A. Pekarskii, E. A. Rovba
362
The number and stability of nonlinear parametric oscillations in a system of weakly coupled oscillators with pendulum nonlinearity
E. V. Petrova
369
Construction of non-Gaussian surface measures by the Malliavin method
O. V. Pugachev
377
On factorizations of compositional formations
A. N. Skiba
389
Flabby sheaves of chains for singular cohomology
E. G. Sklyarenko
396
Automorphism groups of circulants, and adjacency matrices of graphs
V. E. Tarakanov
402
Birational and numerical geometry of the variety of complete pairs of two-point spaces of an algebraic surface
A. S. Tikhomirov, T. L. Troshina
412
Abelian monopoles and complex geometry
N. A. Tyurin
420
Large deviations of the $L^p$-norm of a Wiener process with drift
V. R. Fatalov
429
On the canonical Maslov operator in abstract spaces
O. Yu. Shvedov
437
Hausdorff dimension and the dynamics of diffeomorphisms
E. V. Shchepin
457

Brief Communications
Four-sheeted polynomial mappings in $\mathbb C^2$. The general case
A. V. Domrina
464
Examples of one-dimensional hyperbolic attractors on nonorientable surfaces
A. Yu. Zhirov
468
On the approximation of functions by a hyperbolic angle in the $L_2$ metric
T. Yu. Kulikova
471
New results on totally bounded groups
V. I. Malykhin
474
A generic homeomorphism does not possess the Lipschitz shadowing property
O. B. Plamenevskaya
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019